# SDR DALA2023100308144

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 85,599 hours, 39,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 EMERGENCY LIGHTS INOP AT RH OVERWING EXIT AND ROWS 9, 10 & 11. CORRECTIVE ACTION: EPLACED BATTERY PACK PER B757 AMM 33-51. OPS OK. (4840061)
